| Model Number |
IPN039999 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Great Vessel Perforation (2152)
| Date of Event |
03/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported the device had perforated the junction of the superior vena cava and the innominate vein.This was repaired during the surgery and the line was removed.The patient's condition was reported to be fine.Customer reported the issue may have been related to user error.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description